MathSciNet Relay Station
MathSciNet bibliographic data
MR2276659 46L05
An Huef, Astrid; Raeburn, Iain; Williams, Dana P. Properties preserved under Morita equivalence of $C^*$-algebras. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1495–1503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement